# SDR NACA2023101500001

- Difficulty date: October 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,893 hours, 17,828 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 5198588
- Part serial: 784807
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DO APU HEALTH CHECKS, FOUND APU SLOW TO START. PERFORMED TS, FOUND APU STARTER BRUSH OUT OF LIMITS. REMOVED AND REPLACED APU STARTER PER AMM 49-41-01, OPS CHECK GOOD. UNIT TIME INFO NOT AVAILABLE IN TRAX.
